# SDR 1234567

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 71 hours, 285 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Condition: Seized
- Location: Air Conditioner
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN FLIGHT.  LANDED ASAP, SHUTDOWN, MADE WRITE-UP IN MAINTENANCE RECORD AND WAITED FOR MECHANIC.  NOTE: THE AIRCRAFT MODEL IS AS350B2 NOT EC130B4.
